# SDR CALA9901100

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD SECTION OF EMERGENCY AISLE LIGHTING INOPERATIVE.  MAINTENANCE FOUND A BROKEN LIGHT SOCKET WIRE.  A NEW SOCKET ASSEMBLY WAS SPLICED IN AND FUNCTIONAL CHECK WAS GOOD.
